# SDR CALA9900166

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER EMERGENCY LOCATOR SIGN AT RT OVERWING EXIT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TO LIGHT ASSEMBLY AND OPERATION CHECKED GOOD.
